# SDR DALA2024062006270

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 L17l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN FRAME STA Y=1037 L17L, L17R AT PAX CABIN. SUMMARY OF NRC 00441: MAIN FRAME STA Y=1037 L17L, L17R AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-20-07-2R-4, PAR 5A. (LP #0402943)
